# SDR MWEA97017

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 99580065
- Condition: Chafed
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LEFT FLAP T/E NR 3 INBD AND OTBD END RIBS CHAFED.  MAINTENANCE FABRICATED NEW PARTS, HEAT TREATED TO T-6 CONDITION IAW 51-10-2A AND INSTALLED IAW SRM57-50-9.
